MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98015
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that stem distal slots deformed intro-op.The patient underwent the hip revision surgery with corail revision stem.During the surgery, it was found that the stem distal slot passed out of the femur and the distal slot was deformed.Then the surgeon removed the deformed stem timely and used another revision stem to complete the surgery.The patient was stable now.
 
Event or Problem Description
Additional information received states that there was a surgical delay of 1.5 hours.The affected side of the patient was the left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: photo investigation and visual examination of the returned device confirmed the reported allegation.The distal tip prongs are bent in an outward direction.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device lot# 5374668, and no non-conformances related to the malfunction were identified.Device history review: a manufacturing record evaluation was performed for the finished device lot# 5374668, and no non-conformances related to the malfunction were identified.

Brand Name
CORAIL REVISION STEM STD 15
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13384493
Report Number1818910-2022-01812
Device Sequence Number5185271
Product Code LZO
UDI-Device Identifier10603295262343
UDI-Public10603295262343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98015
Device Catalogue NumberL98015
Device Lot Number5374668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/24/2022
03/01/2022
03/23/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/02/2022
03/03/2022
03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown